# SDR USAA2013052400010

- Difficulty date: May 19, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 50,307 hours, 21,074 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK-CRACK ON RT EMERGENCY OVERWING DOOR AFT FRAME SEGMENT BETWEEN FR40 TO FR41.  REPLACED RT EMERGENCY OVERWING DOOR AFT FRAME SEGMENT BETWEEN FR40 TO FR41 IAW EO 5210Y228.
